Alert archive / Kansas / River Flood Warnings in 2015

River Flood Warning 45, NWS Wichita, KS

June 15, 2015Marion County, Kansas

NWS Wichita, KS issued this river flood warning at Jun 15, 2015, 9:00 AM CDT for Marion County, Kansas. It took effect at Jun 15, 2015, 4:50 PM CDT. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 9:00 AM CDT (14:00 UTC)
In effect from
Jun 15, 2015, 4:50 PM CDT
Expired
Jun 17, 2015, 8:36 AM CDT
In force
40 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Marion County, KS

The radar

The Wichita radar (KICT), 85 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cottonwood River near Florence (FLRK1). The gauge peaked at 24.30 ft at Jun 16, 2015, 5:00 AM CDT.

actionminormoderate102006/1506/1606/1706/18
Action stage
20 ft
Minor stage
22 ft
Moderate stage
27 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07180400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WGUS43 KICT 151401
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
900 AM CDT MON JUN 15 2015

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Cottonwood River Near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC115-160400-
/O.NEW.KICT.FL.W.0045.150616T0448Z-150617T1336Z/
/FLRK1.1.ER.150616T0448Z.150616T1200Z.150617T0136Z.NO/
900 AM CDT MON JUN 15 2015

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Cottonwood River Near Florence.
* From this evening until Wednesday morning.
* At  5:45 AM Monday the stage was 4.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 23.5 feet by Tuesday morning. The river will fall below 
  flood stage by Tuesday evening.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads 
  along the north bank will begin. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Florence        22.0   4.4  Mon 06 AM   23.5   12.9    4.4
    
&&
     
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
      3832 9689 3838 9698             

$$

MRU
6 follow-up statements
001 
WGUS83 KICT 151910
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
210 PM CDT MON JUN 15 2015

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River Near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC115-160910-
/O.EXT.KICT.FL.W.0045.150615T2150Z-150617T0000Z/
/FLRK1.1.ER.150615T2150Z.150616T0000Z.150616T1200Z.NO/
210 PM CDT MON JUN 15 2015

The Flood Warning continues for
  The Cottonwood River Near Florence.
* From this afternoon until Tuesday evening.
* At  2:00 PM Monday the stage was 20.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 22.9 feet by this evening. The river will 
  fall below flood stage by Tuesday morning.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads 
  along the north bank will begin. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Florence        22.0  20.8  Mon 02 PM   22.0    7.0    4.2
    
&&
     
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
      3832 9689 3838 9698             

$$
937 
WGUS83 KICT 160141
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
841 PM CDT MON JUN 15 2015

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River Near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC115-161541-
/O.EXT.KICT.FL.W.0045.000000T0000Z-150617T0330Z/
/FLRK1.1.ER.150615T2142Z.150616T0600Z.150616T1530Z.NO/
841 PM CDT MON JUN 15 2015

The Flood Warning continues for
  The Cottonwood River Near Florence.
* Until Tuesday afternoon.
* At 8:00 PM Monday the stage was 23.4 feet and rising.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 23.8 feet by 
  early Tuesday morning then will fall below flood stage late 
  Tuesday morning.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads 
  along the north bank will begin. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Tue   Wed   Thu   
  Florence           22.0  23.4  Mon  8 PM   15.0   4.4   4.1
    
&&
    
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
      3832 9689 3838 9698             

$$
866 
WGUS83 KICT 160726
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
226 AM CDT TUE JUN 16 2015

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River Near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive into flooded areas or go around barricades...especially
at night! Shallow flowing water can wash a car from the roadway.

&&

KSC115-162126-
/O.EXT.KICT.FL.W.0045.000000T0000Z-150617T0544Z/
/FLRK1.1.ER.150615T2142Z.150616T0500Z.150616T1744Z.NO/
226 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Cottonwood River Near Florence.
* Until late tonight.
* At  2:00 AM Tuesday the stage was 24.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads 
  along the north bank will begin. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Florence        22.0  24.4  Tue 2 AM     7.8    4.2    4.1
    
&&
     
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
      3832 9689 3838 9698             

$$

ES
447 
WGUS83 KICT 161250
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
750 AM CDT TUE JUN 16 2015

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River Near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC115-170250-
/O.EXT.KICT.FL.W.0045.000000T0000Z-150617T0545Z/
/FLRK1.1.ER.150615T2142Z.150616T0930Z.150616T1745Z.NO/
750 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Cottonwood River Near Florence.
* Until late tonight.
* At  7:00 AM Tuesday the stage was 24.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads 
  along the north bank will begin. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Florence        22.0  24.4  Tue 07 AM    7.8    4.2    4.1
    
&&
     
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
      3832 9689 3838 9698             

$$
280 
WGUS83 KICT 161910
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
210 PM CDT TUE JUN 16 2015

...The flood warning continues for the following river in Kansas...
 
  Cottonwood River Near Florence affecting Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC115-170910-
/O.EXT.KICT.FL.W.0045.000000T0000Z-150617T1013Z/
/FLRK1.1.ER.150615T2142Z.150616T0930Z.150616T2213Z.NO/
210 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Cottonwood River Near Florence.
* Until late tonight.
* At  1:00 PM Tuesday the stage was 23.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 22.0 feet...Minor flooding of the left bank and roads 
  along the north bank will begin. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Florence        22.0  23.7  Tue 01 PM   11.5    4.2    4.1
    
&&
     
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
      3832 9689 3838 9698             

$$
088 
WGUS83 KICT 170058
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
758 PM CDT TUE JUN 16 2015

...The flood warning is cancelled for the following river in 
Kansas...
 
  Cottonwood River Near Florence affecting Marion County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC115-170128-
/O.CAN.KICT.FL.W.0045.000000T0000Z-150617T1013Z/
/FLRK1.1.ER.150615T2142Z.150616T0930Z.150616T2141Z.NO/
758 PM CDT TUE JUN 16 2015

The Flood Warning is cancelled for
  The Cottonwood River Near Florence.
* At  7:00 PM Tuesday the stage was 20.1 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at  4:41 PM Tuesday.
* Forecast...The river will continue to fall to 4.2 feet by Thursday 
  morning.


&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Wed   Thu   Fri   
  Florence           22.0  20.1  Tue 07 PM    4.5   4.1   4.1
    
&&
    
LAT...LON 3830 9711 3816 9689 3824 9667 3838 9676
      3832 9689 3838 9698             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 15, 6:31 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 15, 6:31 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
631 AM CDT MON JUN 15 2015

...UPDATED FOR 12Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 317 AM CDT MON JUN 15 2015

WATER VAPOR IMAGERY SHOWS A VERY SLOW MOVING UPPER CIRCULATION
SITUATED OVER WEST-CENTRAL KS. MEANWHILE A MORE ROBUST WAVE IS
TRACKING OVER SOUTHERN MANITOBA/WESTERN ONTARIO. LAST BUT NOT
LEAST...A TROPICAL DISTURBANCE IS LIFTING SLOWLY NORTH ACROSS THE
WESTERN GULF.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)
ISSUED AT 317 AM CDT MON JUN 15 2015

A CLUSTER OF SHOWERS AND STORMS HAS BEEN ONGOING OVERNIGHT AND IS
LOCATED JUST EAST OF THE MID/UPPER TROUGH. THIS IS WHERE 900-850MB
MOISTURE TRANSPORT HAS BEEN MAXIMIZED. WOULD EXPECT THIS AXIS OF
HIGHER MOISTURE TRANSPORT TO SLOWLY SHIFT EAST THIS MORNING. THE
MID/UPPER TROUGH WILL SLOWLY TRACK EAST TODAY AND WILL ALSO BEGIN
TO WASH OUT. WITH THE ATMOSPHERE REMAINING UNCAPPED AND OBVIOUSLY
PLENTY OF LOW LEVEL MOISTURE...WOULD EXPECT AT LEAST SOME SCT
ACTIVITY TO CONTINUE TODAY...PRIMARILY ALONG AND EAST OF THE KS
TURNPIKE WHICH WILL BE EAST OF THE MID LEVEL TROUGH. NOT MUCH IS
EXPECTED TO CHANGE OVERNIGHT AS THE MID LEVEL TROUGH REMAINS OVER
CENTRAL KS. HOWEVER...THE BETTER MOISTURE TRANSPORT LOOKS TO SHIFT
OVER SE KS AND EASTERN OK. WITH EXTREMELY HIGH PRECIPITABLE WATER
REMAINING IN PLACE...ANY OF THE SHOWERS OR STORMS WILL PRODUCE
RAINFALL RATES ON THE ORDER OF 1-2" PER HOUR. SO FLOODING WILL
REMAIN THE MAIN THREAT.

ATTENTION WILL THEN TURN TO THE TRACK THE TROPICAL DISTURBANCE
OVER THE GULF TAKES. THE NAM IS QUICKER LIFTING IT NORTH COMPARED
TO THE GFS WITH THE ECMWF EVEN SLOWER. BEST GUESS RIGHT NOW IS
THAT THIS FEATURE WILL START TO IMPACT THE AREA WED INTO WED NIGHT
WHICH COULD BRING HEAVY RAIN TO SOUTHEAST KANSAS.

TEMPS TO START THE WORK WEEK WILL REMAIN CLOSE TO SEASONAL NORMALS
BUT WILL FEEL WARMER DUE TO RICH LOW LEVEL MOISTURE REMAINING IN
PLACE.

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 317 AM CDT MON JUN 15 2015

RAIN FROM THE TROPICAL DISTURBANCE MAY AFFECT SE KS THURSDAY INTO
THURSDAY EVENING BEFORE PUSHING INTO THE OZARK REGION. THIS SHOULD
ALLOW FOR SOME DRIER CONDITIONS FOR THE END OF THE WORK WEEK INTO
THE START OF THE WEEKEND. THERE IS SOME AGREEMENT BETWEEN THE GFS
AND ECMWF IN SHORTWAVE ENERGY TRACKING ACROSS THE NORTHERN PLAINS
SAT NIGHT INTO SUN. THIS FEATURE MAY PUSH A COLD FRONT THROUGH THE
REGION AND BRING ANOTHER CHANCE FOR SHOWERS AND STORMS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 630 AM CDT MON JUN 15 2015

CIGS FROM ~500 TO 1500FT ARE LKLY ACRS MOST TERMINALS THIS MRNG
WITH KRSL THE EXCEPTION WHERE THE ONSET OF NW WINDS ~10KTS HAVE
ALREADY SCOURED THE STRATUS FROM THE TERMINAL. AS NW ~10KT WINDS
SPREAD ACRS THE REGION AS THE DAY PROGRESSES THE REMAINING TAF
SITES SHOULD EXPERIENCE SIMILAR IMPROVEMENTS WITH KCNU THE LAST TO
EXPERIENCE THESE IMPROVEMENTS. AS THE SE-MOVG COLD FRONT VENTURES
FURTHER ACRS CNTRL & TOWARD SC KS SHRA/(+)TSRA ARE LKLY ACRS MOST
TERMINALS (ESPECIALLY KICT & KCNU) WHERE ALIGNED WITH THE RICHEST
TROPICAL INFLUX.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    83  68  84  69 /  40  40  30  20
HUTCHINSON      81  67  84  67 /  30  30  30  20
NEWTON          81  68  82  68 /  40  40  30  20
ELDORADO        82  68  82  68 /  50  60  30  30
WINFIELD-KWLD   83  69  83  70 /  50  60  40  40
RUSSELL         81  64  83  66 /  20  20  20  20
GREAT BEND      81  65  83  66 /  20  20  20  20
SALINA          81  67  84  68 /  40  30  20  20
MCPHERSON       81  67  84  68 /  30  30  30  20
COFFEYVILLE     83  70  82  70 /  60  70  70  60
CHANUTE         83  69  82  69 /  60  70  60  60
IOLA            83  69  82  69 /  60  70  60  50
PARSONS-KPPF    83  70  82  70 /  60  70  70  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 15, 4:39 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
439 AM CDT MON JUN 15 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-160945-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
439 AM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

FLOODING FROM OVERNIGHT HEAVY RAINS WILL BE POSSIBLE THIS MORNING
FOR PARTS OF NORTHERN SEDGWICK COUNTY...HARVEY COUNTY ALONG WITH
EASTERN MCPHERSON AND MARION COUNTIES. PLEASE SEE LATEST FLOOD
WARNINGS FOR ADDITIONAL DETAILS.

SCATTERED STORMS WILL BE POSSIBLE TODAY AND TONIGHT WITH LOCATIONS
ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE HAVING THE GREATEST
CHANCE TO EXPERIENCE THE STORMS. THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING 50 TO 55 MPH WIND GUST ALONG WITH HIGH
RAINFALL RATES THAT MAY CAUSE FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA FROM TUESDAY AND WEDNESDAY...ESPECIALLY OVER
EASTERN AND SOUTHEAST KANSAS. WHILE ISOLATED OCCURRENCES OF SEVERE
WEATHER ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH
DAY...THE PRIMARY THREAT WILL BE THE POTENTIAL FOR LOCALLY VERY
HEAVY RAIN...WHICH MAY PRODUCE FLOODING OF TYPICAL FLOOD PRONE
AREAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

LAWSON

In the hours before

Local storm report, Jun 15, 6:10 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
610 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     HEAVY RAIN       2 NW GOESSEL            38.27N 97.37W
06/15/2015  M4.39 INCH       MARION             KS   CO-OP OBSERVER

&&

RBL
Local storm report, Jun 15, 7:38 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      2 SE ANDALE             37.77N 97.60W
06/15/2015                   SEDGWICK           KS   LAW ENFORCEMENT

            SEDGWICK COUNTY SHERIFF REPORTED THAT FLASH FLOODING IS
            CONTINUING AT THE 53RD STREET NORTH/215TH STREET WEST
            INTERSECTION. THIS AREA REMAINS BARRICADED. THE FLASH
            FLOODING BEGAN IN THIS AREA AT 252 AM CDT.

&&

EPS
Local storm report, Jun 15, 7:45 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
745 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      GODDARD                 37.66N 97.58W
06/15/2015                   SEDGWICK           KS   LAW ENFORCEMENT

            THE SEDGWICK COUNTY SHERIFF REPORTED FLASH FLOODING WAS
            OCCURRING AT THE 199TH STREET WEST/13TH STREET NORTH
            INTERSECTION. THE AREA IS BARRICADED. THE FLASH FLOODINH
            BEGAN IN THIS AREA AT 452 AM CDT.

&&

EPS
Local storm report, Jun 15, 7:49 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      8 N PARK CITY           37.91N 97.32W
06/15/2015                   HARVEY             KS   LAW ENFORCEMENT

            FLASH FLOODING IN PROGRESS AT THE 109TH NORTH/24TH STREET
            WEST INTERSECTION 2 MILES SOUTH OF THE HARVEY COUNTY

            LINE. OFFICERS ENROUTE TO CHECK IF BARRICADING IS NEEDED.

&&

EPS
Local storm report, Jun 15, 8:13 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
813 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     FLOOD            PEABODY                 38.17N 97.11W
06/15/2015                   MARION             KS   LAW ENFORCEMENT

            STREETS ARE BEING BARRICADED.

&&

EPS
Local storm report, Jun 15, 8:14 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
814 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLOOD            7 E NEWTON              38.04N 97.21W
06/15/2015                   HARVEY             KS   LAW ENFORCEMENT

            FLOODING WAS REPORTED 7 MILES EAST OF 1ST STREET.

&&

EPS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:10 PM CDTSpecial Weather StatementICTMarion20 min
Jun 14, 7:24 PM CDTAreal Flood WarningICTMarion3 hr
Jun 14, 9:23 PM CDTSpecial Weather StatementICTKingman37 min
Jun 14, 9:53 PM CDTSpecial Weather StatementICTKingman22 min
Jun 14, 10:28 PM CDTSpecial Weather StatementICTReno32 min
Jun 14, 11:03 PM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno4 hr
Jun 14, 11:54 PM CDTFlash Flood WarningICTMarion3 hr
Jun 15, 12:58 AM CDTAreal Flood WarningICTButler, Chase, Harvey, Marion, Reno, Sedgwick8 hr
Jun 15, 1:37 AM CDTFlash Flood WarningICTHarvey7 hr
Jun 15, 2:18 AM CDTFlash Flood WarningICTSedgwick6 hr
Jun 15, 3:03 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion8 hr
Jun 15, 7:32 AM CDTFlash Flood WarningICTSedgwick4 hr
Jun 15, 7:58 AM CDTAreal Flood WarningICTHarvey35 hr
Jun 15, 8:11 AM CDTAreal Flood WarningICTChase, Marion25 hr
Jun 15, 8:29 AM CDTRiver Flood WarningICTSedgwick47 hr
Jun 15, 3:31 PM CDTSpecial Weather StatementICTAllen, Neosho29 min
Jun 15, 4:42 PM CDTSpecial Weather StatementICTNeosho48 min
Jun 15, 5:37 PM CDTAreal Flood WarningICTLabette, Montgomery, Neosho, Wilson4 hr
Jun 15, 6:34 PM CDTRiver Flood WarningICTSedgwick26 hr
Jun 15, 6:46 PM CDTSpecial Weather StatementICTLabette44 min

Nearby

River Flood Warnings in Kansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.